Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... fever and Mafnac. Now after 2 days of my last dose i am feeling strange, lethargy, slight pain bihind my eyes, severe backache and weakness a ...
1 answer • 14 Nov 2012
I have as above. I see on my computer moxifloxacin can cause additional loss of breath. I take Spiriva and onbrez in the morningAlso Flomax morning ...
1 answer • 18 May 2013
Herpes Simplex Dendritic Keratitis - I am suffering from herpes simplex keratitis for 12 days now.my
... ophthalmologist has suggested acyclovir ointment,acyclovir 400mg thrice a day,moxifloxacin drops,refresh eye drops,cyclogyl drops,.i was improved ...
1 answer • 26 Jul 2013
... side affect. I also experienced shakey legs- this is a hard drug to take- however, it has helped my bronchitis.Hopefully my taste buds will kick ...
0 answers • 2 Jun 2014